# SDR CA000530032

- Difficulty date: May 17, 2000
- Submitted: June 23, 2000
- Operation: General aviation
- Make and model: Beech A100
- Aircraft time: 10,744 hours
- Engine: Pwa PT6A28
- Propeller: Hartzl HCB4TN3
- System (JASC): 6140 · Propeller Indication System
- Part: Tach Generator
- Part number: 503890571
- Condition: Failed
- Location: Driveshaft
- Part time: 23,530 cycles
- Component: Prop Indicator, Hartzl
- Stage of operation: CR
- How discovered: C
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) WHILE IN CRUISE, THE RT PROPELLER INDICATION WENT TO ZERO.  NO ACTION WAS TAKEN, AIRCRAFT WAS RETURNING TO BASE.   MAINTENANCE REMOVED TACH GENERATOR AND FOUND DRIVESHAFT ROUNDED OFF.  NEW TACH GENERATOR INSTALLED.
